Asian Journal of Mathematics
- Asian J. Math.
- Volume 8, Number 3 (2004), 475-510.
Polynomial invariants of links satisfying cubic skein relations
The aim of this paper is to define two link invariants satisfying cubic skein relations. In the hierarchy of polynomial invariants determined by explicit skein relations they are the next level of complexity after Jones, HOMFLY, Kauffman and Kuperberg's G2 quantum invariants. Our method consists of the study of Markov traces on a suitable tower of quotients of cubic Hecke algebras extending Jones approach.
Asian J. Math. Volume 8, Number 3 (2004), 475-510.
First available in Project Euclid: 20 October 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bellingeri, Paolo; Funar, Louis. Polynomial invariants of links satisfying cubic skein relations. Asian J. Math. 8 (2004), no. 3, 475--510.https://projecteuclid.org/euclid.ajm/1098301002